The Journal of Dermatology · 1996 · 16 citations · 7 references
MedicineDermatologyPathologyDermatopathologyHistopathologyOcular PathologyInflammatory DermatosesInflammatory Skin DiseasesInflammatory Skin DisordersPyoderma GangrenosumSystemic Administration
A 30-year-old Japanese man presented with an erythematous, papulonodular eruption on his face and upper trunk, which rapidly progressed into severely exuberant, ulcerative lesions with a confluent tendency. His other symptoms included a high fever and general malaise. Complete blood cell counts showed neutrophilia with increased percentages of myelocytes and metayelocytes. The systemic administration of corticosteroids improved his skin lesions, leaving scars and milia. During tapering of corticosteroids, however, the patient developed posterior scleritis of his eyes and pyoderma gangrenosum-like eruptions on the lower legs. Our patient's history suggests that pyoderma gangrenosum-like eruptions and posterior scleritis are disorders associated with acne fulminans.
7
Treatment of Pyoderma Gangrenosum With Cyclosporine
Wendy L. Matis · Archives of Dermatology · 1992 · 134 citations
Medicine, Dermatology, Pharmacology +16
Acute Febrile Ulcerative Conglobate Acne With Polyarthralgia
Audrey Kelly · Archives of Dermatology · 1971 · 54 citations
Medicine, Dermatology, Pathology +9
Ocular Involvement in Pyoderma Gangrenosum
Rudolf Happle · Archives of Dermatology · 1977 · 36 citations